# SDR USAA2013052000033

- Difficulty date: April 23, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 42,223 hours, 15,383 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D52279026203
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CRACK ON SEGMENT ANGLE OF RT AFT OVERWING EMERGENCY EXIT DOOR NR 844 BETWEEN FR40 TO FR41 & BETWEEN S14R TO S18R.  REPLACED SEGMENT ANGLE OF RT AFT OVERWING EMERGENCY EXIT DOOR NR 844 IAW EO 5210Y228.
